MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris surgical service technician inspected the lighting system and reported the indicated yoke cover was damaged as the mounting screws and parts of the yoke cover were still attached to the lighting system.The observed damage is indicative of impact damage caused by user facility personnel bumping the lighthead into walls or other equipment.The steris technician replaced the lighthead cover and confirmed unit was operational.Lighting system was returned to service.The harmonyair m-series surgical lighting system operator manual states, "do not bump lightheads into walls or other equipment.Always use handles or gripping surface when positioning lighthead during surgical procedures, or when cleaning or servicing the lighting system.".A steris account manager to offer counseling on the proper use and operation of the lighting system.A follow-up mdr will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported the surgical lighthead cover to a harmonyair m-series surgical lighting system fell off during procedure.There was a procedure delay as the facility personnel had to reestablish the sterile field.Procedure was completed and no report of injury.
 
Additional Manufacturer Narrative
Steris offered in-service training on the proper use and operation of the lighting system; however, the user facility declined.No additional issues have been reported.

Brand Name
HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19055278
Report Number1043572-2024-00019
Device Sequence Number20863165
Product Code FSY
UDI-Device Identifier00724995191566
UDI-Public00724995191566
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown